# SDR ASAA2013022794003

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 65C264594
- Condition: Corroded
- Location: Bs 727d Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE STRAP AT BS 727D+5.6 IS CORRODED.   FABRICATED NEW SPLICE STRAP IAW  51-40-05 SRM.
